# SDR C2XA10IA013

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 23,443 hours, 22,698 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Part number: 1170C000002
- Part serial: 00334
- Condition: Low
- Location: Nlg
- Part time: 17,563 hours, 17,870 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2413, THE CREW REPORTED A LANDING GEAR AIR / GROUND FAIL MESSAGE AFTER TAKEOFF WITH A THRUST REVERSER DISAGREE EICAS MESSAGE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND SERVICED THE NOSE LANDING GEAR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
